RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2018, Volume 82, Issue 5, Pages 78–130 (Mi izv8687)  

Extension of functions in non-isotropic Nikolskii–Besov spaces and approximation of their derivatives

S. N. Kudryavtsev

Institute of Informatics Problems of the Russian Academy of Sciences

Abstract: We consider non-isotropic Nikolskii and Besov spaces with norms defined using ‘$L_p$-averaged’ moduli of continuity of functions of appropriate orders along the coordinate directions, instead of moduli of continuity of given orders for derivatives along these directions. We construct continuous linear maps from such spaces of functions defined in domains of certain type to the ordinary non-isotropic Nikolskii and Besov spaces on $ \mathbb{R}^d$ in such a way that these maps are function extension operators. Hence both kinds of spaces coincide on such domains. We also find the weak asymptotics of approximation characteristics related to the problem of recovering the derivative from the values of a function at a given number of points, Stechkin's problem for the differentiation operator, and the problem of width asymptotics for non-isotropic Nikolskii and Besov classes in these domains.

Keywords: non-isotropic Nikolskii–Besov spaces, extension of functions, equivalent norms, derivative recovery, operator approximation, width.

DOI: https://doi.org/10.4213/im8687

Full text: PDF file (914 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2018, 82:5, 931–983

Bibliographic databases:

UDC: 517.5
MSC: 46E35, 47A30, 41A25, 41A35, 41A45, 41A46
Received: 26.04.2017
Revised: 16.10.2017

Citation: S. N. Kudryavtsev, “Extension of functions in non-isotropic Nikolskii–Besov spaces and approximation of their derivatives”, Izv. RAN. Ser. Mat., 82:5 (2018), 78–130; Izv. Math., 82:5 (2018), 931–983

Citation in format AMSBIB
\Bibitem{Kud18}
\by S.~N.~Kudryavtsev
\paper Extension of functions in non-isotropic Nikolskii--Besov spaces and
approximation of their derivatives
\jour Izv. RAN. Ser. Mat.
\yr 2018
\vol 82
\issue 5
\pages 78--130
\mathnet{http://mi.mathnet.ru/izv8687}
\crossref{https://doi.org/10.4213/im8687}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018IzMat..82..931K}
\elib{http://elibrary.ru/item.asp?id=36448773}
\transl
\jour Izv. Math.
\yr 2018
\vol 82
\issue 5
\pages 931--983
\crossref{https://doi.org/10.1070/IM8687}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000448948200004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056395573}


Linking options:
  • http://mi.mathnet.ru/eng/izv8687
  • https://doi.org/10.4213/im8687
  • http://mi.mathnet.ru/eng/izv/v82/i5/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:122
    References:23
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019